# SDR DLL10952475

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fs 1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL DOUBLER HAS 2 INCH CUT BETWEEN STRINGER 41 AND 42 FS 1363, FOUND DURING HMV.  REPAIRED PER SRM 53-31-00 FIG 836.
